# SDR RRXA98335

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8212C
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFT T/O GEAR RETRACTION LOUD VIBRATION TYPE NOISE COMING FROM NOSE AREA.  NOISE BECAME WORSE WITH SPEED.  FOUND RT HEAT EXCHANGER INLET AND OUTLET HEADER ASSEMBLY'S CRACKED.  UPON DISASSEMBLY FOUND EXCHANGER FOULED WITH FEATHER.  CHANGED HEAT EXCHANGER AND HEADER ASSEMBLYS IAW DC-8 MM CH 21-54-1.  LEAK CKS GOOD.
